# SDR DALA2024022202517

- Difficulty date: February 20, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 78,532 hours, 33,624 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: UNKNOWN
- Condition: False Indication
- Location: Rt Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 688 ENTRY DOOR OVERHEAD LIGHT ILLUMINATED WITH R/H AFT ENTRY DOOR EICAS MESSAGE. CORRECTIVE ACTION: R/R'D DOOR SENSOR S10093 PER B757 AMM 52-71. ALL CHECKS OK. (5773260)
